# SDR 04053

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 73,740 hours, 21,243 cycles
- Engine: Pwa JT9D7A
- Engine time: 59,179 hours, 24,034 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 59,179 hours, 24,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM HNL, NR 4 ENGINE LOSS AT 200 FT WITH LOUD BANG AND BRIGHT FLASH.  EGT WENT TO 1100 DEGREES, ENGINE OIL PRESSURE APPROX 10 PSI FOR 5 MIN, THEN WENT TO 5PSI.  RETURNED TO HNL.  BOROSCOPED NR 4 ENGINE LP AND HP COMP SECTIONS AND FOUND EVIDENCE OF BIRD STRIKE.
